One-parameter homothetic motion in the Minkowski 3-space
Üst veriTüm öğe kaydını göster
KünyeJafari, M. & Yaylı, Y. (2016). One-parameter homothetic motion in the Minkowski 3-space. TWMS Journal of Applied and Engineering Mathematics, 6(1), 87-94.
A one-parameter homothetic motion in three-dimensional Minkowski space is defined by means of the Hamilton operators. We study some properties of this motion and show that it has only one pole point at every instant t. We also obtain the Darboux vector of the homothetic motion in E31 and show that it can be written as multiplication of two split quaternions.
KaynakTWMS Journal of Applied and Engineering Mathematics
Aşağıdaki lisans dosyası bu öğe ile ilişkilidir: